Be careful if you ask a dr about viagra or other drugs, I am on 225mg of venlafaxine and 3mg of risperidone daily, haven`t had feelings below the belt shall we say for nigh on 4 months, yes I am male, married and before these drugs stripped me of my masculinity I was very active and willing.
Saw the dr and explained that the tablets had effectively chemically castrated me and I needed help, she advised that as it was the tablets NOT an medical problem so to speak that I would have to pay for these booster pills myself, and as it was a private prescription it would be a lot more expensive than the usual state charge. Plus the added downer I would have to ask the pharmacist if they carry the pills and if they do private prescriptions, I am not usually bashfull in asking for most things but just the thought of standing in a crowded boots whispering to someone made my blood run cold.
As one of my `symptoms` of my MI is no self worth, this has just gone and reinforced this to the max. My wife is wonderful about it, but there is that damn voice at the back of your mind that keeps planting seeds of doubt about the stability of the relationship etc. It is hard to explain to others esp females that with this feeling gone we do not feel like a man, it is not as if we are rampant animals normally, but you do not feel whole, I would imagine how a poor woman would feel after a mastectomy.
So after all that my advice would be if you really needed to see the dr for this, DON`T say it is the meds that are doing this to you. But then again I don`t know if there would need to be tests to prove he had a medical issue, so I don`t know really.....